MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FLEXTEND; IMPLANTABLE LEAD
Model Number 4088
Medical Device Problem Codes Signal Artifact/Noise (1036); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during device change-out, it was observed that this right ventricular (rv) lead exhibited a high threshold, likely due to the age of the lead.Additional information indicates that the noise and sam events suggest a potential lead anomaly.Furthermore, this rv lead was surgically abandoned, and a new lead of a different model was implanted.No additional adverse effects on the patient were reported.

Brand Name
FLEXTEND
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23701256
Report Number2124215-2025-88649
Device Sequence Number10691049
Product Code DTB
UDI-Device Identifier00802526397745
UDI-Public(01)00802526397745(17)050721
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/21/2005
Device Model Number4088
Device Catalogue Number4088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/02/2025
Date Device Manufactured07/21/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexMale